MathSciNet Relay Station
MathSciNet bibliographic data
MR3438519 53C17 (35R03 53C23)
Greshnov, A. V.; Tryamkin, M. V. Exact values of constants in the generalized triangle inequality for some $(1,q_2)$-quasimetrics on canonical Carnot groups. (Russian) Mat. Zametki 98 (2015), no. 4, 635--639; translation in Math. Notes 98 (2015), no. 3-4, 694–698
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Fri, 22 Sep 2017 13:04:18 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=68163c25a13490fb992be7acf9fb9652; path=/; expires=Fri, 11-Jul-2031 13:04:18 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=74 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 56f WnFa3id >qVnsP)YԴ927x9Q)ү2PLkC3pV*A5V-KK8 m'r)g,Bi\wYnJKrHCP'$)\LcӍK0 4a66H"aSnhbҺ播-ă000ƒP3+TJJj쮻dd~Q`Heɋ"O"FԺ= oÝCZmTӫgu Qw>" }?.w9 ?( ONvt儇ۏ0#TP-ov2c)TY,Be48@6* :g=> JE Pi}$XgQEZ<8rB(1RtJ1c#Ar U0[Un:<ԃXjPDhɼw@\Z3J˥Γ%S*,O>(]폏coGLFHޡlowg2PY&vܸm:6o̶c4/ WטoeDC]Ҁ 4;D *ŏ67LC*FI3;*Z  gF"z (B{SΚ c;g&Yr(qnF+7XLj T- VK72fs͵Y[|j!"5SnaR=ɮ-wq {jBj6zn&yɞ#< Hɟ"`eׂY} -P|ы/[C6^ a ֌| 0